logo
Departamento de:
Matematicas, Estadística e Investigación Operativa

Área de Álgebra

Año 2017

  • García Barroso,E.; González Pérez,P.; Popescu-Pampu,P. "Variations on inversion theorems for Newton-Puiseux series." Mathematische Annalen.  Vol. 368 (3-4) 135-1397 doi: 10.1007/s00298-016-1503-1
  • García Barroso,E.; Gwozdziewicz,J.: "Decompositions of the higher order polars of plane brances." Forum Mathematicum. 29 (2), 357-367 doi: 10.1515/forum-2016-0049

Año 2016

  • Aghajani, A.; Pourhadi, E.; Rivero, M.; Trujillo, J.J. "Application of Perov's fixed point theorem to Fredholm type integro-differential equations in two variables." Math. Slovaca J.66 - 5, pp. 1-10.
  • Balachandran, K.; Divya, S.; Rivero, M.; Trujillo, J.J. "Controllability of nonlinear implicit neutral fractional Volterra integrodifferential systems." J. Vibr. Control. 21 - 4 pp. 2165-2172
  • Bermejo, I.; García Llorente, E.; García Marco, I.; Morales, M. "Noether resolutions in dimension 2" (Enviado a publicar)
  • de Felipe, A.B.; García Barroso, E..; Gwozdziewicz, J.; Ploski, A. "Lojasiewicz exponents and Farey sequences." Revista Matemática Complutense, 29(3). pag. 719-724. doi: 10.1007/s13163-016-0194-1
  • García Barroso,E.; Gwozdziewicz,J.; Ploski,A. "Semigroups corresponding to branches at infinity of coordinate lines in the affine plane." Semigroup Forum 92(3). pag. 534-540. doi: 10.1007/s00233-015-9693-5.
  • García Barroso, E.; Ploski, A. "The Milnor number of plane irreducible singularities in positive characteristic." Bulletin of the London Mathematical Society, 48 (1). pag. 94-98. doi: 10.1112/blms/bdv095.
  • Ortigueira, M.D.; Rivero, M.; Trujillo, J.J. "Steady-state response of constant coefficient discrete-time differential systems." J. King Saud Univ.-Sci. 28-1, pp.1-7

Año 2015

  • Anguraj, A.; Ranjini, M.C.; Rivero, M.; Trujillo, J.J. "Existence Results for Fractional Neutral Functional Differential Equation with Random Impulses." Mathematics, 3(1) pp 29-32
  • Balachandran, K.; Govindaraj, V.; Rivero, M.; Trujillo, J.J. "Controllability of fractional damped dynamical systems." Appl. Math. Comput 257. pp 66-73
  • Barrolleta-E., R.D.; García Barroso, Ploski, A. "On the Abhyankar-Moh inequality." Universitatis Iagellonicae Acta Mathematica, LII, pag. 7-14. doi: 10.4467/20843828AM.15.001.3727.
  • Bermejo, I.; García Llorente, E.; García Marco, I. "Algebraic invariants of projective monomial curves associated to generalized arithmetic sequences." http://arxiv.org/abs/1512.00617 (Enviado a publicar)
  • Bermejo, I.; García Llorente, E.; Gimenez, Ph. "monomialideal.lib (A distributed SINGULAR 4.0.2 library for computing primary and irreducible decompositions of monomial ideals" Aplicación Informática
  • Bermejo, I.; García Marco, I. "Complete intersections in simplicial toric varieties." Journal of symbolic Computation 68-1, pp. 265-286
  • Bermejo, I.; García Marco, I. "cisimplicial.lib (A distributed SINGULAR 4.0.2 library for determining whether a simplicial toric ideal is a complete intersection" Aplicación Informática
  • Bermejo, I.; García Marco, I.; Reyes, E. "Graphs and complete intersection toric ideals." Journal of Algebra and its Applications. 14-9 pp. 1540011-1 - 1540011-37
  • Bermejo, I.; Gimenez, Ph.; Greuel, C.-M. "mregular.lib (A distributed SINGULAR 4.0.2 library for computing the Castelnuovo-Mumford regularity of a homogeneous ideal." Aplicación Informática.
  • García Barroso, E.; Gwozdziewicz, J.  "Quasi-ordinary singularities: tree model, discriminant, and irreducibility." Int. Math. Res. Notices, 2015 (14), 5783-5805- doi: 10.1093/imrn/rnu106. 
  • García Barroso, E.; Gwozdziewicz, J.; Lenarcik, A. "Non-degeneracy of the discriminant." Acta Math. Hungar., 147 (1), 220-246. doi: 10.1007/s10474-015-0515-8.
  • García Barroso, E.; Ploski, A. (2015)"An approach to plane algebroid branches." Revista Matemática Complutense, 28 (1), 227-252. doi: 10.1007/s13163-014-0155-5.
  • Ortigueira, D.M.; Rivero, M.; Tenreiro Machado, J.A.;  Trujillo, J.J. "Integer/Fractional decomposition of the impulse response of fractional linear systems." Signal Processing, 114(9). pp 85-88
  • Prado, H.; Rivero, M.; Trujillo, J.J.; Velasco, M.P. "New results from old investigation: A note on fractional m-dimensional differential operators. The fractional Laplacian." Fract.Calc. Appl. Anal. 18. pp 290-306

Año 2014

  • Abbas, S.; Benchohra, M.; Rivero, M.; Trujillo, J.J. "Existence and Stability Results for Nonlinear Fractional Order Rieman-Liouville Volterra-Stieltjes Quadratic Integral Equations." Appl. Math. Com. 247 (22) pp 319-328
  • Anguraj, A.; Karthikeyan, P.; Rivero, M.; Trujillo, J.J. "On new Existence Results for Fractional Integro-differential Equatioins with Impulsive and Integral Conditions." Computers & Mathematics with applications, 66(12) pp. 2587-2594
  • Bermejo, I.; García Marco, I. "Complete intersections in certain affine and projective monomial curves." Bulletin of the Brazilian Mathematical Society. 45-4 pp 599-624
  • Ortigueira, M.D.; Rivero, M.; Trujillo, J.J. "From a generalized Helmholtz decomposition theorem to fractional Maxwell equations." Comm. Nonlin.Sc.Num.Sim. 22 (1-3) pp 1036-1049

Año 2013

  • Balachandran, K.; Govindaraj, V.; Ortigueira, M.D.; Rivero, M.; Trujillo, J.J. "Observability and Controllability of Fractional Linear Dynamical Systems." Fractional Differentiation and its Applicatiions, vol. 6(1). pp 893-898.
  • Balachandran, K.; Govindaraj, V.; Rivero, M.; Teneriro-Machado, J.A.; Trujillo, J.J. "Observability of Nonlinear Fractional Dynamical Systems". Abstr. Appl. Anal. 346041, pp. 1-7.
  • Bermejo, I.; Gimenez, Ph.; Simis, A. "Syzygies of differentials of forms." Journal of Algebra, 375 pp 41-58
  • García Barroso, E. G.; Gwoździewicz, J. ''On the approximate jacobian Newton diagrams of an irreducible plane curve''. J. Math. Soc. Japan, 65(1), pp. 169-182.
  • García Barroso, E.; Płoski, A.(2013). "Euclidean algorithm and polynomial equations after Labatie. Analytic and Algebraic Geometry". T. Krasiński, Stanisław Spodzieja (Eds.) Łódź University Press 2013, 41-49. (Book chapter)
  • Ravichandran, C.; Rivero, M.; Tenreiro, J.A.; Trujillo, J.J. "Controllability results for impulsive mixed-type functional integro-differential evolution equations with nonlocal conditions." Fixed Point Th. Appl. 66 (1) Springer. pp 1-16
  • Rivero, M.; Rogosin, R.V.; Tenreiro-Machado, J.A. "Stability of fractional order systems." Math. Probl. Engin 2013-356215, Hindawi Publishing Corporation. pp 1-14
  • Rivero, M.; Trujillo, J.J.; Velasco, M.P. "A fractional approach to the Sturm-Liouville problem." Cent. Eur. J. Phys. 11-10. pp. 1246-1254
  • Valerio, D.; Trujillo, J.J.; Rivero, M.; Tenreiro-Machado, J.A.; Baleanu, D. "Fractional Calculus: A Survey of useful formulas." Eur. Phys. J. ST. 222(8) Springer. pp. 1825-1844

Año 2012

  • Balachandran, K.; Kiruthika, S.; Rivero, M.; Trujillo, J.J. "Existence of solutions for fractional delay integrodifferential equations." J. Appl. Nonlinear Dinam. 1-4, pp. 309-319.
  • García Barroso, E. R.; Gwoździewicz, J.(2012). ''A discriminant criterion of irreducibility''. Kodai Mathematical Journal, 35(2), pp. 403-414.
  • Ortigueira, M. D.; Rivero, M.; Trujillo, J. J.(2012). 'The incremental ratio based causal Fractional Calculus''. Int. J. Bif. Chaos, 22(4), pp. 1250078-1250087.

Año 2011

  • Bermejo, I.; García-Marco, I.(2011). "cisimplicial.lib. HTML User Manual for Singular Version 3-1-2 (W. Decker, G.-M. Greuel, G. Pfister, H. Schönemann, Eds.)". Edita: University of Kaiserslautern, Department of Mathematics and Centre for Computer Algebra.
  • Rivero, M.; Trujillo, J. J.; Vázquez, L.; Velasco, M. P.(2011). 'Fractional dynamic systems and anomalous growing of populations''. Appl. Math. Comput., 218(3), pp. 1089-1095.

Año 2010

  • Bermejo, I.; García-Llorente, E.; Gimenez, Ph.(2010). "monomialideal.lib. HTML User Manual for Singular Version 3-1-2 (W. Decker, G.-M. Greuel, G. Pfister, H. Schönemann, Eds.), Sección: D.15.4". Edita: University of Kaiserslautern, Department of Mathematics and Centre for Computer Algebra.
  • García Barroso, E. R.; Gwoździewicz, J.(2010). ''Characterization of jacobian Newton polygons of plane branches and new criteria of irreducibility''. Annales Institut Fourier, 60(2), pp. 683-709.
  • Kilbas, A. A.; Luchko, Y.; Martinez, H.; Rivero, M.; Trujillo, J. J.(2010). 'Fractional Fourier transform in the framework of fractional calculus operators''. Int. Trans. Esp. Func., 21(10), pp. 779-795.
  • Luchko, Y. F.; Rivero, M.; Trujillo, J. J.; Velasco, M. P. (2010). 'Fractional models, non-locality, and complex systems''. Comput. Math. Appl., 59(3), pp. 1048-1056.
  • Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J.; Velasco, M. P.(2010). "Fractional Operators and Some Special Functions". Comp. Math. Appl. 59 (5), pp. 1822-1834.
  • Rivero, M.; Trujillo, J. J.; Velasco, M. P.(2010). 'On deterministic fractional models. Chap 10''. New Trends in Nanotechnology and Fractional Calculus Applications, pp. 100-125.

Año 2009

  • Bermejo, I.; García-Marco, I.; Salazar-González, J.J.(2009). "cimonom.lib. HTML User Manual for Singular Version 3-1-0 (G.-M. Greuel, G. Pfister, H. Schönemann, Eds.), Sección: D.4.3". Edita: University of Kaiserslautern, Department of Mathematics and Centre for Computer Algebra.
  • Bermejo, I.; Gimenez, Ph.; Greuel, G.-M.(2009). "mregular.lib. HTML User Manual for Singular Version 3-1-0 (G.-M. Greuel, G. Pfister, H. Schönemann, Eds.), Sección: D.4.11". Edita: University of Kaiserslautern, Department of Mathematics and Centre for Computer Algebra.
  • Bermejo, I.; Gimenez, Ph.; Simis, A.(2009). "Polar syzygies in characteristic zero: the monomial case". Journal of Pure and Applied Algebra 213, pp. 1-21
  • Rivero, M.; Trujillo, J. J.; Velasco, M. P.(2009). "On deterministic fractional models". In: New Trends in Nanotechnology and Fractional Calculus Applications, D. Baleanu, Dumitru, Z. B. Güvenç, J.A. Tenrreiro (Eds.), 123-150, Springer-Verlag, New York, ISBN: 978-90-481-3292-8. (Book chapter)

Año 2008

  • Mendoza Aguilar, J.; Reyes Sánchez, M. V.; Verschoren, A.(2008). "Non commutative topologies, localization and sheaves". Communications in Algebra, 36, pp. 1289-130.
  • Mendoza Aguilar, J.; Reyes Sánchez, M. V.; Verschoren, A.(2008). "Sheaves and sheafifications on Q-sites". Indagationes Mathematicae N.S., 19 (4), pp. 493-506.
  • Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J.(2008). "Linear Fractional Differential Equations with Variable Coefficients: Generalized Frobenius Method". Appl. Math. Letter, 21(9), pp. 892-897.
  • Kilbas, A.; Rivero, M.; Trujillo, J. J.(2008). "Euler-type fractional differential equations". In: More Progresses in Analysis, H.G.W. Begher and F. Nicolosi (eds), 311-323, World Scientific Publishing, Singapore. ISBN: 98-128-3562-8. (Book chapter)


Facultad de Matemáticas, 3ª y 4ª Planta.Astrofisico Francisco Sánchez, s/n.Campus de Anchieta.38071, La Laguna, · Teléfono: (+34) 922 318 660 · 922 318 169


Creative Commons Logo
Excepto donde se indique lo contrario, el contenido en esta web de la Universidad de La Laguna se encuentra bajo Licencia Creative Commons Atribución 3.0 Unported. El alcance concreto de esta licencia, permisos que vayan más allá de lo cubierto por la misma y otras consideraciones pueden encontrarse en el aviso legal.